Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Lower hip gone numb, then back and abdomen also. Finished chemo for rectal cancer. Is this recurrence ?

I HAD A UPPER G.I.THAT EVENING I HAD TO GO TO E.R. FOR LOWER ABD. PAIN SINCE THEN MY LOWER LEFT HIP HAS GONE NUMB DR. BLOOD WORK AND X/RAY FOUND NOTHING SENT HOME SINCE THEN MY LOWER ABD, LOWER AND UPPER BACK, UPPER ABD NOW MY LEFT LEG HAS BECOME NUMB. ALSO LOST CONTROL OF MY BALANCE, ALSO MY RIGHT HIP HAS GONE NUMB. I JUST FINISHED CHEMO AND RADIATION TREATMENTS FOR RECTAL CANCER THE END OF JANUARY AND HAVE TO GO FOR THE FINAL TEST WITH THE CAMERA MAY. 2 TO SEE IF IT IS ALL GONE PLEASE HELP ME
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
Oncologist, Surgical 's  Response
Chemotherapy which is given for rectal cancer treatment sometimes can have such side effects. Oxaliplatin which is the drug most commonly used can cause this. You can meet the Dr. who has treated you for physical examination. Usually recurrence causes pain first not numbness. You will need a PET CT or a CT for chemotherapy response evaluation which can ultimately rule out recurrence.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor